# SDR AALA2019100749035

- Difficulty date: September 29, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,499 hours, 23,157 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D53370622204
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING WAS PREVIOULSY REPAIRED DUE TO WEAR PER EA 260332A AND NOW REQUIRES REPLACEMENT AS OUTLINED IN THE PERMANENT REPAIR PROCECURES IN EA 260332A AND EA 297900. REPLACED FORWARD HINGE FITTING PER EA EA 260332A AND EA 297900.
